# SDR AALA20180412001

- Difficulty date: April 10, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 75,877 hours, 12,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 10524
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 2A, 3A, 4A, AND 5A INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-07.
